International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 343-348

Discrete quadratic splines

Surendra Singh Rana

Department of Mathematics and Computer Science, R.D. University, Jabalpur 482001, India

Received 22 July 1987

Copyright © 1990 Surendra Singh Rana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In the present paper, we define a new class of discrete splines and study the existence, uniqueness, and convergence properties of discrete quadratic splines satisfying the Mean Averaging Condition.